# SDR CAL960471

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Part time: 29,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .50 INCH CRACK IN FORWARD CARGO DOOR INNER PAN.  THE DOOR PAN WAS REPAIRED IAW SRM 52-05.  (X)
